# SDR ASAA2016062117109

- Difficulty date: June 21, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 10,676 hours, 3,428 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Circuit Breaker
- Condition: Popped
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES INOPERATIVE, FOUND CB POPPED.  ACFT GROUNDED.  INSPECTED AND RESET A/T DC C/B ON P18-1, REF AMM 20-60-01.  PERFORMED A/T SYS TEST REF AMM 22-31-00-710-802, ALL TESTS PASS.  NO CURRENT FAULTS.  ETOPS GROUND VERIFICATION COMPLETE.
